# SDR UALA2012052702994

- Difficulty date: May 26, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 50,059 hours, 19,904 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED EMERGENCY EXIT LIGHTS ILLUMINATED WITH SWITCH IN ARM POSITION.  MOVED NO SMOKING SIGN SWITCH FROM AUTO TO ON, EXIT SIGNS WENT OUT.
